# SDR AALA20091008SFO01

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 29,876 hours, 14,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DIRECTIONAL LIGHT ASSEMBLY INOPERATIVE AT RIGHT NUMBER ONE DOOR.  REPAIRED CONNECTOR AT LIGHT ASSEMBLY.  OPS CHECKED GOOD.
